Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the $\left( {C,\,1} \right)$ summability of certain random sequences

Author: Herbert Robbins
Journal: Bull. Amer. Math. Soc. 52 (1946), 699-703
MathSciNet review: 0018370
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Buck and H. Pollard, Convergence and summability properties of subsequences, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 924-931. MR 9209
  • 2. A. Kolmogoroff, Sur la loi forte des grands nombres, C. R. Acad. Sci. Paris vol. 191 (1930) pp. 910-911.
  • 3. Françoise Ulam, Nonmathematical reminiscences about Johnny von Neumann, The legacy of John von Neumann (Hempstead, NY, 1988) Proc. Sympos. Pure Math., vol. 50, Amer. Math. Soc., Providence, RI, 1990, pp. 9–13. MR 1067746,

Additional Information


American Mathematical Society